EconPapers    
Economics at your fingertips  
 

Convexity Variants and Fejer Inequalities with General Weight

Shoshana Abramovich ()
Additional contact information
Shoshana Abramovich: University of Haifa

A chapter in Differential and Integral Inequalities, 2019, pp 1-19 from Springer

Abstract: Abstract Some recent results related to convexity, superquadracity and Fejer type inequalities, in particular with generalized weight functions are discussed in this presentation.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-27407-8_1

Ordering information: This item can be ordered from
http://www.springer.com/9783030274078

DOI: 10.1007/978-3-030-27407-8_1

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-27407-8_1